Advertisement

Semi-bounded Partial Differential Operators

  • Alberto Cialdea
  • Vladimir Maz'ya

Part of the Operator Theory: Advances and Applications book series (OT, volume 243)

Table of contents

  1. Front Matter
    Pages i-xiii
  2. Alberto Cialdea, Vladimir Maz’ya
    Pages 1-28
  3. Alberto Cialdea, Vladimir Maz’ya
    Pages 73-92
  4. Alberto Cialdea, Vladimir Maz’ya
    Pages 93-135
  5. Alberto Cialdea, Vladimir Maz’ya
    Pages 137-143
  6. Alberto Cialdea, Vladimir Maz’ya
    Pages 145-167
  7. Alberto Cialdea, Vladimir Maz’ya
    Pages 169-242
  8. Back Matter
    Pages 243-252

About this book

Introduction

This book examines the conditions for the semi-boundedness of partial differential operators, which are interpreted in different ways. For example, today we know a great deal about L2-semibounded differential and pseudodifferential operators, although their complete characterization in analytic terms still poses difficulties, even for fairly simple operators. In contrast, until recently almost nothing was known about analytic characterizations of semi-boundedness for differential operators in other Hilbert function spaces and in Banach function spaces. This book works to address that gap. As such, various types of semi-boundedness are considered and a number of relevant conditions which are either necessary and sufficient or best possible in a certain sense are presented. The majority of the results reported on are the authors’ own contributions.

Keywords

L^p-dissipativity elasticity system partial differential operators semi-boundedness weighted positivity

Authors and affiliations

  • Alberto Cialdea
    • 1
  • Vladimir Maz'ya
    • 2
  1. 1.Dept. of Mathematics, Computer Science and EconomicsUniversity of BasilicataPotenzaItaly
  2. 2.Linköping University Department of MathematicsLinköpingSweden

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-319-04558-0
  • Copyright Information Springer International Publishing Switzerland 2014
  • Publisher Name Birkhäuser, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-319-04557-3
  • Online ISBN 978-3-319-04558-0
  • Series Print ISSN 0255-0156
  • Series Online ISSN 2296-4878
  • Buy this book on publisher's site